# SDR SWIA2019061845995

- Difficulty date: June 18, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 39,205 hours, 34,578 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON T/O AFTER GEAR UP RCVD GEAR DISAGREE WARNING MSG. GEAR INDICATOR SHOWED RIGHT MAIN WAS NOT IN THE PROPER POSITION. COMPLIED WITH QRH AND MANUALLY DEPLOYED GEAR. DECLARED EMERGENCY. LANDING WAS UNEVENTFUL. NORMAL TAXI TO GATE. (FLT 3695)  COMPLIED WITH NLG STRUT SERVICE IAW AMM. TIGHTENED AND ADJUSTED THE RT UPLOCK TARGET IAW AMM. OPS CHECK GOOD.
